# SDR 20001106SH071

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 59224029
- Condition: Corroded
- Location: Cabin
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBOARD.  (X)
